English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Types of root systems in number fields

MPS-Authors
/persons/resource/persons236129

Zarhin,  Yu. G.
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Popov, V. L., & Zarhin, Y. G. (2018). Types of root systems in number fields. Doklady Mathematics, 98(3), 600-602. doi:10.1134/S1064562418070207.


Cite as: http://hdl.handle.net/21.11116/0000-0003-C222-B
Abstract
There is no abstract available